# SDR SWIA201439025

- Difficulty date: July 20, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 31,911 hours, 43,759 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 12021058003
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERNAL FRAME AT BAY 15 IS CRACKED.  C-CHECK, R & R PAX DOOR INTERNAL FRAME ASSY IAW SRM.
